Amlodipine was added with Metoprolol and Lisinopril, after about a week of taking all this together he started having very bad joint pain, He had never had these problems before starting this new med. After about 2 weeks he stopped taking the new med and slowly the pain went away. Was it possible that by adding the rx to what he was already taking the combination was working against him,This rx is a little expensive and now we have 3 months supply that will have to be thrown out as he was unable to work while taking this rx Amlodipine thank you for your time
Has he told his dr he stopped it. Its not because he's on other bp meds its because thats a side effect of calcium channel blockers, which is the class amlodipine is in. The dr will have to put him on another class of med. Its not unusual for someone to be on 2 or 3 meds for bp. It often takes the combination to get it down. I have to ask where you get your meds. 3 mos of 10 mg amlodipine can be had for 10-25 if you get the discount online, and go to the right place.
I too am experiencing joint pain and swelling in my legs since they up my dose from 5mg to 10 mg. Has this been a side affect for anyone else?(the swelling) My finger joints hurt so bad in the morning I can barely close them. Wondering if I need to switch medications?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.